# SDR RAIA2019101091613

- Difficulty date: September 16, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B UPPER SURFACE OVER WING BELLY FAIRING NUTPLATE 'L' SUPPORT ANGLE IS CRACKED AT FR 48-          REMOVED OLD SUPPORT ANGLE FROM L/H OVER WING FAIRING, PARTIALLY INSTALLED NEW SUPPORT ANGLE, STILL REQUIRES SAME HI-LOK AND NUT-PLATES TO PICKUP TO FINISH. INSTALLED SOME HI-LOK'S AND FINISHED PICKING UP NUT-PLATES. STILL REQUIRES 2 HI-LOK'S INSTALLED TO BE FINISHED. INSTALLED LAST HI-LOK'S.
